# SDR FDEA201111235009

- Difficulty date: November 23, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 52,900 hours, 17,733 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Handle
- Condition: Obstructed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, SLAT HANDLE WOULD NOT RETRACT PAST 15/0 POSITION.  SLAT/FLAP HANDLE APPEARS TO BE MECHANICALLY IMPAIRED.  ON LANDING, CONFIGURATION HANDLE WOULD NOT GO PAST 15/20 POSITION.  DISASSEMBLED SLAT/FLAP HANDLE IN REF TO AMM 27-51-11-04 AND CMM 27-51-11. FOUND DEBRIS IN ENLONGATED HOLE AT BASE OF HANDLE REF CMM 27-51-11.  REMOVED DEBRIS AND REASSEMBLED HANDLE IAW CMM 27-51-11 AND AMM 27-51-11-04.  PERFORMED OPS CHECK OF FLAPS AND SLATS IN REF TO AMM 27-50-00-05 WITH NO DESCRIPENCES  NOTED.  ACFT OK FOR SERVICE.
